# SDR SIMA20160413001

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 31,573 hours, 22,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BL 26.00, FS 280, ANGLE ON FWD SIDE OF FS 280 CROSSBEAM HAS APPROX 1/2" CRACK ON THE LOWER END.  R & R CRACKED ANGLE IAW SRM 51-42-06.
